# SDR UIEA2020070101461

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,014 hours, 19,031 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1025104
- Part serial: 12302
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 1ST OBS MASK HARNESS NO INFLATE.  REMOVED AND REPLACED 1ST OBS MASK PER AMM 35-11-51 AND PERFORMED SYSTEM TEST AMM 35-51-00. OPS CHECK GOOD.
